# SDR SWAA2022021814652

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241 AAF HAS DAMAGED INSERTS / REPAIRED 4 PUNCTURE AND 1 CRACK ON PANEL 241 AAF IAW SRM 53-00-50-2R-2. REPLACED 2 CORRODED INSERTS IAW SRM 5-00-50-2R-0 PARA 55.
